# SDR SWAA983142

- Difficulty date: December 23, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N343SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 24151
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Control Cable
- Condition: Out Of Adj
- Location: Landing Gear
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF, LANDING GEAR WOULD NOT RETRACT TO UP POSITION, APPEARED TO BE SOLENOID.  AIRCRAFT RETURNED TO MDW AND MADE AN UNEVENTFUL LANDING.  ADJUSTED GROUND SHIFT CABLE PER M/M, OPS CK GOOD.
